advertisement
Question
Posted by: Concerned | 2010-07-16

Abcess and bleeding irregular

Hi Doc 

I''ve been taking Triodene for over a year now with no problems, however, this month, I skipped 2 pills and when I realized it, I took them immediately. I then started bleeding (brown in colour), for 2 days and then it stopped.

Then I skipped 1 pill yesterday, and took it immediately today, along with the pill I''m due to take today. And low and behold I started bleeding again. This time, it''s bright red in colour.

I don''t understand this, I''ve skipped pills before, and nothing like this has happened.

I''ve also developed these absesses on my inner thigh, that come and go and are very painful. Sometimes they get up to the size of golf balls and i have to under surgery to have them drained. What can I do to prevent this, what is the cause?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Skipping the Pill is the most likely cause of your bleeding. If the abscesses are on the inside of your thighs and not in a hairy area, you should see a dermatologist for further assessment.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-07-19

Skipping the Pill is the most likely cause of your bleeding. If the abscesses are on the inside of your thighs and not in a hairy area, you should see a dermatologist for further assessment.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement